# SDR P5CA9701582

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NR 1 ENGINE TURBINE EXHAUST CASE R-FLANGE AT 6:00 O'CLOCK.  WELD REPAIR AND STRESS RELIEF PER PWA MM 72-53-01.
